# SDR 2016FA0000016

- Difficulty date: December 21, 2015
- Submitted: January 11, 2016
- Operation: General aviation
- Aircraft: N717HB
- Make and model: Lear 55C
- Aircraft serial: 066
- Aircraft time: 13,055 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON REACHING CRUISE ALTITUDE, THE GEAR UNSAFE INDICATOR ILLUMINATED.  UPON INSPECTION OF THE NLG IT, WAS DISCOVERED THAT THE NITROGEN/FLUID DEPLETED THE PISTON ENOUGH TO CAUSE A SLIGHT MISALIGNMENT IN THE NOSE WHEEL WELL, CAUSING AN UNSAFE INDICATION IN THE FLIGHT DECK.
